Browse by Publication

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Year | Authors/Creators | Item Type | Full Text
Jump to: 2006
Number of items: 1.

2006

Churcher, TS; Filipe, JAN; Basanez, MG; (2006) Density dependence and the control of helminth parasites. The Journal of animal ecology, 75 (6). pp. 1313-1320. ISSN 0021-8790 DOI: 10.1111/j.1365-2656.2006.01154.x Full text not available from this repository.

This list was generated on Wed Aug 23 20:24:46 2017 BST.